# SDR N6WA2013071803

- Difficulty date: July 18, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 21,598 hours, 14,791 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINESCENT STRIP LOOSE AT ROW 11, RESECURED LUMINESCENT STRIP IAW AMM 51-22-00. OK FOR SERVICE AT THIS TIME.
